# SDR AALA202504162996

- Difficulty date: April 14, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N328TC
- Make and model: Boeing 737-8
- Aircraft serial: 68115
- Aircraft time: 5,984 hours, 2,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT AISLE LIGHT AT SEAT 12C IS DISCONNECTED AND DISLODGED. RECONNECTED EMERGENCY LIGHT AT SEAT 12C, OPERTIONAL CHECK OF LIGHT GOOD.
